# SDR DALA2023090607315

- Difficulty date: September 4, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 85,565 hours, 39,717 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0666 SLIDE INDICATOR LIGHT INOPERATIVE OR DAMAGED / LOCATIONS: 2R. CORRECTIVE ACTION: ARMED + DISRMED DOOR SEVERAL TIMES. 2 R DOOR SLIDE LIGHT OPERATES AS DESIGNED PER B757 52-20 AMM. (2951916)
